RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2012, Volume 8, Number 3, Pages 549–568 (Mi nd343)  

An extended Hamilton–Jacobi method

Valery V. Kozlov

Steklov Mathematical Institute, Russian Academy of Sciences Gubkina st. 8, Moscow, 119991, Russia

Abstract: We develop a new method for solving Hamiltons canonical differential equations. The method is based on the search of invariant vortex manifolds of special type. In the case of Lagrangian (potential) manifolds, we arrive at the classical Hamilton–Jacobi method.

Keywords: generalized Lamb's equations, vortex manifolds, Clebsch potentials, Lagrange brackets

Full text: PDF file (403 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 531+532.527
MSC: 70Hxx
Received: 02.09.2011
Revised: 28.12.2011

Citation: Valery V. Kozlov, “An extended Hamilton–Jacobi method”, Nelin. Dinam., 8:3 (2012), 549–568

Citation in format AMSBIB
\Bibitem{Koz12}
\by Valery~V.~Kozlov
\paper An extended Hamilton--Jacobi method
\jour Nelin. Dinam.
\yr 2012
\vol 8
\issue 3
\pages 549--568
\mathnet{http://mi.mathnet.ru/nd343}


Linking options:
  • http://mi.mathnet.ru/eng/nd343
  • http://mi.mathnet.ru/eng/nd/v8/i3/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:224
    Full text:85
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019